Fixed Point Theorems Via Best Approximation

1A.K. Goyal

1 Department of Mathematics, M.S. J. Govt. P.G. College, Bharatpur (Raj.)-321001

377 Views
103 Downloads
Abstract:

In this paper, we prove some common fixed point theorems of Gregus type in Banach spaces and give application of our fixed point theorems to best approximation theory. Our work generalizes several earlier results on fixed points in this direction. AMS Subject classification (2000): Primary 54H25, Secondary 47H10

Keywords:

Common fixed point, compatible mappings, weakly compatible mappings, best approximant.

Paper Details
Month06
Year2014
Volume18
IssueIssue 1
Pages156-169